Discussions By Condition: Skin conditions

Genital skin itching burning etc.

Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • February 1, 2011
  • 04:37 PM

I am female, 41 yrs. old. I have had problems with itching and burning for about six years. It started while pregnant and they said yeast infection so I used YI meds (creams) many times to no effect. In fact, I think I might be allergic to the treatments because they caused severe itching and burning worse than the original condition.

The itching always occurs in the exterior genital region, worst in the same small spot on one side (in an area with hair) and extends from there out and toward the anal region. I don't really detect any bad discharge and there is only odor following intercourse. Intercourse also increases the itching, even extending to a mild itching on upper inner thighs. There is little to no itching in the front / clitoral area. I have wondered if I'm allergic to my husband's semen.

A few years ago they examined me and said that although there was not much evidence of yeast or bacteria, there was almost no good bacteria either. They took a culture (after much nagging from me) which was lost and never reached the lab. I took an oral drug for bacteria which reduced the problem temporarily but did not eliminate it. I also started taking two acidophilus capsules every day and more when I'm having a problem.

I'm currently breastfeeding and this seems to make it worse too, but it's just an ongoing problem, either very mild to very bothersome.

Any ideas or suggestions? I'm so tired of this!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?